Spatial coupling of neutral measure-valued population models

Athreya, Siva ; Winter, Anita (2005) Spatial coupling of neutral measure-valued population models Stochastic Processes and their Applications, 115 (6). pp. 891-906. ISSN 0304-4149

Full text not available from this repository.

Official URL:

Related URL:


In this article we discuss spatial couplings for measure-valued population models which have a particle representation. We will show that provided the corresponding genealogies are compact the qualitative behavior of a coupling of a particle's individual motion translates into a coupling of the continuous mass measure-valued models. As applications of the above method we present a coupling of diffusions on Rn+ and a perturbation estimate for a class of semilinear partial differential equations.

Item Type:Article
Source:Copyright of this article belongs to Elsevier.
Keywords:Measure-valued Processes; Coupling; Look-down; Neumann Problem
ID Code:100337
Deposited On:12 Feb 2018 12:16
Last Modified:12 Feb 2018 12:16

Repository Staff Only: item control page